×

Fonctions aléatoires d’intervalle. III. (French) Zbl 0201.49401


PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] J. C. Burkill: Functions of intervals. Proceedings London Math. Soc. Ser. II., 22 (1924), 275-310. · JFM 49.0177.02
[2] В. И. Глувенко: Курс теории вероятностей. Москва-Ленинград, 1939. · Zbl 0061.28904
[3] M. Loève: Probability Theory. New York 1955. · Zbl 0066.10903
[4] L. A. Ringenberg: The theory of the Burkill integral. Duke Math. Journal, 15 (1948), 239-270. · Zbl 0030.11701 · doi:10.1215/S0012-7094-48-01527-0
[5] F. Zítek: Fonctions aléatoires d’intervalle. Czechoslovak Math. Journal, 8 (1958), 583 - 609. · Zbl 0198.22202
[6] F. Zítek: Fonctions aléatoires d’intervalle, II. Czechoslovak Math. Journal, 10 (1960), 457-473. · Zbl 0201.49303
[7] F. Zítek: Poznámka k teorii (BB)-integrálu. Časopis pro pěstování matematiky, 84 (1959), 83-89.
[8] F. Zítek: Sur certaines propriétés infinitésimales des fonctions aléatoires. Transactions of the Second Prague Conference on Information Theory, Statistical Decision Functions, Random Processes, Praha 1960, 837 - 843.
[9] F. Zítek: Burkillovy integrály závislé na parametru. Časopis pro pěstování matematiky, 84 (1959), 165-176.
[10] F. Zítek: Equations différentielles stochastiques. Czechoslovak Math. Journal, 8 (1958), 465-472. · Zbl 0086.33602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.